Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 190, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 22, 2005, 3:17 PM EDT for Taliaferro County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 3:17 PM EDT (19:17 UTC)
- Expired
- Apr 22, 2005, 3:48 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Taliaferro County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 1:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 342 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 221918 SVRFFC GAC265-221945- /O.NEW.KFFC.SV.W.0190.050422T1917Z-050422T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 317 PM EDT FRI APR 22 2005 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA * UNTIL 345 PM EDT * AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LYNEVILLE TO 6 MILES SOUTHWEST OF CRAWFORDVILLE...AND MOVING EAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHARON...ROBINSON...RAYTOWN AND CRAWFORDVILLE. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3372 8295 3348 8308 3341 8287 3362 8263 $$
2 follow-up statements
000 WWUS52 KFFC 221936 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 336 PM EDT FRI APR 22 2005 GAC265-221945- /O.CON.KFFC.SV.W.0190.000000T0000Z-050422T1945Z/ TALIAFERRO- 336 PM EDT FRI APR 22 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM EDT FOR TALIAFERRO COUNTY... AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CRAWFORDVILLE...OR ABOUT 15 MILES SOUTHWEST OF WASHINGTON...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROBINSON...LYNEVILLE...SHARON AND RAYTOWN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY EVENING FOR NORTHERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3372 8295 3348 8308 3341 8287 3362 8263 $$
000 WWUS52 KFFC 221948 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 348 PM EDT FRI APR 22 2005 GAC265-221958- /O.EXP.KFFC.SV.W.0190.000000T0000Z-050422T1945Z/ TALIAFERRO- 348 PM EDT FRI APR 22 2005 ...THE SEVERE THUNDERSTORM WARNING FOR TALIAFERRO COUNTY EXPIRED AT 345 PM EDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY EVENING FOR NORTHERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3372 8295 3348 8308 3341 8287 3362 8263 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 5:20 AM EDT, 9 hours 57 minutes earlier.
Area forecast discussion, Apr 22, 5:20 AM EDT, 9 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 520 AM EDT FRI APR 22 2005 .SHORT TERM... LATEST RUN OF MODELS SIMILAR WITH COLD FRONT MOVING INTO NORTHWEST ALABAMA BY LATE TODAY THEN ACROSS NORTH GEORGIA TONIGHT...NEARING A LAGRANGE TO ATHENS LINE BY 12Z SATURDAY. WATCHING AREA OF SHOWERS/THUNDERSTORMS DRIFTING SOUTHEAST FROM TENNESSEE INTO NORTH ALABAMA. THINK SOME OF IT WILL MAKE IT INTO NORTH GEORGIA LATER THIS MORNING...BUT LOOK FOR BEST CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EVENING AS FRONT APPROACHES/MOVES THROUGH. STABILITY INDICES INDICATING SOME STORMS COULD BE SEVERE WITH DAMAGING WIND BEING THE MAIN THREAT. WILL INCLUDE A MENTION OF POSSIBLE SEVERE STORMS IN THE ZONES. FRONT PROGGED TO MOVE OFF THE GEORGIA COAST SATURDAY AFTERNOON BUT WITH WRAPAROUND COULD SEE SHOWERS LINGER OVER THE AREA (ESPECIALLY NORTH) THROUGHOUT THE DAY. WINDS LOOK TO PICK UP QUITE A BIT BEHIND THE FRONT AND COULD SEE GUSTS UP TO 30 MPH. WITH LITTLE RISE IN TEMPS FROM OVERNIGHT LOWS EXPECTED (ESPECIALLY ACROSS THE NORTH)...THE WEEKEND NOT SHAPING UP TO BE A GOOD ONE. WILL END ALL PRECIP BY SATURDAY NIGHT. WINDS DIMINISH SOME...BUT WILL MAKE LOWS IN THE 30S SUNDAY MORNING FEEL EVEN COLDER. WELL BELOW NORMAL TEMPS LOOK TO CONTINUE SUNDAY WITH SOME HIGHS AS MUCH AS 20 DEGREES COLDER THAN WHAT WE EXPERIENCED EARLIER THIS WEEK. .LONG TERM... AXIS OF BROAD UPPER TROUGH SHIFTS EAST OF OUR AREA MONDAY WITH FLOW BECOMING MORE ZONAL INTO MID WEEK. EXTENDED PROGS SHOW NEXT FRONTAL BOUNDARY APPROACHING THE STATE DURING THE TUESDAY/WEDNESDAY TIME FRAME AND WILL CONTINUE LOW POPS DURING THAT PERIOD. EXPECT A GRADUAL WARMING TREND WITH HIGHS GETTING BACK TO NEAR NORMAL WEDNESDAY. && .AVIATION... CEILINGS SHOULD REMAIN VFR UNLESS THUNDERSTORMS COME ACROSS TAF SITES WHICH COULD HAPPEN ALMOST ANY TIME AFTER 12Z BUT MOST LIKELY TONIGHT. AT LEAST SOME CLOUDS/CEILINGS 3500-5000 FT. ONLY BRIEF VSBY RESTRICTIONS DUE TO FOG THIS MORNING...IF ANY AT ALL. OTHERWISE VSBY RESTRICTIONS POSSIBLE FROM SHOWERS/STORMS. WINDS BECOMING SW 10-15 KTS WITH SOME GUSTS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 77 55 60 37 / 60 60 30 10 ATHENS 77 56 62 37 / 60 60 30 10 GAINESVILLE 76 55 59 36 / 60 60 30 10 ROME 77 53 62 35 / 70 70 20 10 COLUMBUS 79 59 66 39 / 50 50 30 10 MACON 80 59 67 38 / 50 50 30 10 && .FFC WATCHES/WARNINGS/ADVISORIES... GA...NONE. &&
Hazardous weather outlook, Apr 22, 11:48 AM EDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1148 AM EDT FRI APR 22 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-230900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1148 AM EDT FRI APR 22 2005 .DAY ONE...TODAY. ...SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING... .SYNOPSIS... AN AREA OF THUNDERSTORMS ACROSS NORTHERN ALABAMA MOVING INTO NORTHWEST GEORGIA WILL CONTINUE TO MOVE SOUTHEAST ACROSS AN AREA FROM ATLANTA TO ATHENS THIS AFTERNOON PUSHING SOUTHWARD TOWARDS COLUMBUS AND MACON BY MID AFTERNOON. A SECONDARY AREA OF THUNDERSTORMS ASSOCIATED WITH THE MAIN FRONTAL SYSTEM IS EXPECTED TO MOVE ACROSS THE REGION THIS EVENING PROVIDING ANOTHER ROUND OF THUNDERSTORMS...POSSIBLY SEVERE. .PRIMARY HAZARD... THE PRIMARY HAZARD FROM SEVERE THUNDERSTORMS THIS AFTERNOON WILL BE LARGE HAIL. THIS EVENING...DAMAGING WINDS AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE...ESPECIALLY ACROSS WEST-CENTRAL GEORGIA. .DISCUSSION... A LINE OF SHOWERS AND THUNDERSTORMS IN ASSOCIATION WITH AN OUTFLOW BOUNDARY FROM PREVIOUS STORMS ACROSS NORTHERN ALABAMA THIS MORNING WILL CONTINUE TO MOVE SOUTH INTO PARTS OF CENTRAL GEORGIA THROUGH THIS AFTERNOON. WITH CAPES EXPECTED TO REACH INTO THE 1500 TO 2000 RANGE AND LIFTED INDICES OF -2 TO -4 ACROSS CENTRAL GEORGIA THIS AFTERNOON...SOME THUNDERSTORMS MAY BECOME SEVERE. THIS EVENING...WITH THE PRIMARY FRONTAL BOUNDARY APPROACHING...WIND PROFILES WILL BECOME MORE FAVORABLE FOR DAMAGING WINDS AND ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS HAVE BEEN ACTIVATED AND SHOULD BE MONITORING WEATHER CONDITIONS IN THE DESIGNATED AREAS. SKYWARN OPERATORS ALSO HAVE BEEN NOTIFIED. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IF IT OCCURS. .DAY TWO THROUGH DAY SEVEN...SATURDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS SOUTHEAST OF MACON EARLY SATURDAY. STRONG GUSTY WINDS CAN BE EXPECTED SATURDAY. FIRE WEATHER CONDITIONS COULD BECOME CRITICAL SUNDAY. NO HAZARDOUS WEATHER EXPECTED MONDAY OR THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA. JD
In the hours before
Local storm report, Apr 22, 2:24 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
224 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL FORT VALLEY 32.55N 83.89W
04/22/2005 0.75 INCH PEACH GA PUBLIC
0100 PM HAIL CLEVELAND 34.60N 83.76W
04/22/2005 1.00 INCH WHITE GA PUBLIC
0100 PM TSTM WND DMG CLEVELAND 34.60N 83.76W
04/22/2005 WHITE GA PUBLIC
NUMEROUS TREES DOWN
0110 PM HAIL DOUGLASVILLE 33.75N 84.75W
04/22/2005 0.75 INCH DOUGLAS GA PUBLIC
0120 PM HAIL CUMMING 34.21N 84.14W
04/22/2005 1.00 INCH FORSYTH GA PUBLIC
0125 PM HAIL CARROLLTON 33.58N 85.08W
04/22/2005 0.75 INCH CARROLL GA PUBLIC
0140 PM HAIL TUCKER 33.85N 84.22W
04/22/2005 0.75 INCH DEKALB GA PUBLIC
&&
EASpecial weather statement, Apr 22, 2:37 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 237 PM EDT FRI APR 22 2005 GAZ049-058-059-221915- 235 PM EDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN BUTTS...JASPER AND MORGAN COUNTIES UNTIL 315 PM EDT... AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM CENTENNIAL TO JACKSON...MOVING EAST AT 30 MPH. THESE STORMS WILL AFFECT MONTICELLO...FORSYTH AND OTHER SURROUNDING AREAS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 22, 2:50 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 250 PM EDT FRI APR 22 2005 GAZ071-221930- 250 PM EDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN MONROE COUNTY UNTIL 330 PM EDT... AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FORSYTH...MOVING EAST AT 40 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 22, 2:57 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 257 PM EDT FRI APR 22 2005 GAZ050-221945- 257 PM EDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN GREENE COUNTY UNTIL 345 PM EDT... AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM PENFIELD TO 14 MILES SOUTHWEST OF GREENSBORO...MOVING EAST AT 35 MPH. THESE STORMS WILL AFFECT GRESHAMVILLE...GREENSBORO...PENFIELD AND OTHER SURROUNDING AREAS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 22, 3:02 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL MARGRET 34.75N 84.15W
04/22/2005 1.00 INCH FANNIN GA PUBLIC
0110 PM NON-TSTM WND GST CARROLLTON 33.58N 85.08W
04/22/2005 0 MPH CARROLL GA TRAINED SPOTTER
0112 PM HAIL 8 NE CARROLLTON 33.67N 84.98W
04/22/2005 0.75 INCH CARROLL GA PUBLIC
0115 PM HAIL HOGANSVILLE 33.17N 84.90W
04/22/2005 1.00 INCH TROUP GA PUBLIC
0115 PM HAIL DOUGLASVILLE 33.75N 84.75W
04/22/2005 0.75 INCH DOUGLAS GA PUBLIC
0200 PM HAIL GRAYSON 33.89N 83.96W
04/22/2005 0.75 INCH GWINNETT GA PUBLIC
&&
EASpecial weather statement, Apr 22, 3:06 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 306 PM EDT FRI APR 22 2005 GAZ015>018-022>026-028-031>034-041>045-230000- BANKS-CARROLL-COBB-DEKALB-DOUGLAS-FORSYTH-FRANKLIN-FULTON-GWINNETT- HABERSHAM-HALL-HARALSON-HART-JACKSON-LUMPKIN-PAULDING-STEPHENS-WHITE- 306 PM EDT FRI APR 22 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 187 HAS BEEN CANCELLED... THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES...BANKS...CARROLL...COBB...DE KALB...DOUGLAS...FORSYTH... FRANKLIN...GWINNETT...HABERSHAM...HALL...HARALSON...HART...JACKSON... LUMPKIN...NORTH FULTON...PAULDING...SOUTH FULTON...STEPHENS AND WHITE. GAZ027-035>039-046>062-066>076-078>086-089>098-102>113-230000- BALDWIN-BARROW-BIBB-BLECKLEY-BUTTS-CHATTAHOOCHEE-CLARKE-CLAYTON- COWETA-CRAWFORD-CRISP-DODGE-DOOLY-EMANUEL-FAYETTE-GLASCOCK-GREENE- HANCOCK-HARRIS-HEARD-HENRY-HOUSTON-JASPER-JEFFERSON-JOHNSON-JONES- LAMAR-LAURENS-MACON-MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY- MORGAN-MUSCOGEE-NEWTON-OCONEE-OGLETHORPE-PEACH-PIKE-PULASKI-PUTNAM- ROCKDALE-SCHLEY-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TREUTLEN-TROUP-TWIGGS-UPSON-WALTON-WARREN-WASHINGTON- WEBSTER-WHEELER-WILCOX-WILKES-WILKINSON- 306 PM EDT FRI APR 22 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 187 REMAINS IN EFFECT... THE SEVERE THUNDERSTORM WATCH CONTINUES FOR THE FOLLOWING COUNTIES... BALDWIN...BARROW...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE... CLARKE...CLAYTON...COWETA...CRAWFORD...CRISP...DODGE...DOOLY... EMANUEL...FAYETTE...GLASCOCK...GREENE...HANCOCK...HARRIS...HEARD... HENRY...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MADISON...MARION...MERIWETHER...MONROE... MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...OCONEE...OGLETHORPE... PEACH...PIKE...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS... TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...WASHINGTON... WEBSTER...WHEELER...WILCOX...WILKES AND WILKINSON COUNTIES.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 11:32 AM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 43 min |
| Apr 22, 12:23 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 67 min |
| Apr 22, 12:38 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 37 min |
| Apr 22, 12:41 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Pickens | 34 min |
| Apr 22, 12:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 57 min |
| Apr 22, 1:03 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, White | 27 min |
| Apr 22, 1:08 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 37 min |
| Apr 22, 1:11 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 49 min |
| Apr 22, 1:13 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 47 min |
| Apr 22, 1:16 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 44 min |
| Apr 22, 1:46 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 29 min |
| Apr 22, 1:59 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 46 min |
| Apr 22, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 44 min |
| Apr 22, 2:05 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Walton | 40 min |
| Apr 22, 2:08 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 38 min |
| Apr 22, 2:29 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oconee | 46 min |
| Apr 22, 2:33 PM EDT | Severe Thunderstorm Warning | FFC | Lamar | 27 min |
| Apr 22, 2:37 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 23 min |
| Apr 22, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper | 34 min |
| Apr 22, 2:43 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 47 min |
| Apr 22, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 43 min |
| Apr 22, 3:09 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor | 36 min |
| Apr 22, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones | 61 min |
| Apr 22, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 46 min |
| Apr 22, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 44 min |
| Apr 22, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 46 min |
| Apr 22, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 36 min |
| Apr 22, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens | 63 min |
| Apr 22, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 43 min |
| Apr 22, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 47 min |
| Apr 22, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 45 min |
| Apr 22, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 42 min |
| Apr 22, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 51 min |
| Apr 22, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 28 min |
| Apr 22, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 27 min |
| Apr 22, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 35 min |
| Apr 22, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 55 min |
| Apr 22, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 24 min |
| Apr 22, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 30 min |
| Apr 22, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 26 min |
| Apr 22, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Schley | 20 min |
| Apr 22, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 24 min |
| Apr 22, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee | 29 min |
| Apr 22, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 37 min |
| Apr 22, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 42 min |
| Apr 22, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 52 min |
| Apr 22, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 27 min |
| Apr 22, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 23 min |
| Apr 22, 7:58 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.